Should i take zoloft in the morning or at night

Common Questions and Answers about Should i take zoloft in the morning or at night

zoloft

i am really anxious when i wake up in the morning but i cant say that that is caused from the zoloft or not. just because i have these symptoms doesnt mean that you are going to get them. these pills are different for everyone. but if it makes you feel any better, i was too scared to start taking them, but now that i am on them i feel a little bit better.
I actually took the Zoloft this morning. I do take theanine too and I noticed it's helped me some, to sort of find my middle and keep me calm, but it only lasts a few hours then I suddenly crash. I am going to give it about 2 weeks to see if it'll really work for me, which I feel it will. Yesterday I was really low just like I was the day before and just like the day before that.
in my opinion, run as fast as you can away from this drug. i ended up in the hospital thinking i was having a heart attack from it, jaw pain, high blood pressure, severe weekness. all the tests they did said i was fine. then i started doing my own research on this drug, i could'nt believe the stories i was hearing, all like mine. and the earaches were horrible. i weened myself off of it and it was a night mare. lots of people say this drug works for them but for me it was terrible. take care.
It's my understanding that anti-depressant/anxiety meds take at least 1-2 weeks to build up in your system so I would suggest that in the mean time take the klonopin to 'take the edge off'. You can always call your doc or even your pharmacist to be sure & they can offer the best advice on your meds.
Then I decreased it to night time so I wouldn't wake up in an attack. Now that the Zoloft has kicked in full blown I only take 1/2 pill at night or so to sleep.
00 and 11:00 at night (which should last through night), but I wake up anxious until I take the zoloft and klonopin. Which on is causing his morning anxiousness, the need of the zoloft or klonopin. I have been on both for only 8 weeks.
so i called my doc yesterday and she told me to take both pills (the whole pill) right before i go to bed & stop taking the klonopin in the morning. i was taking the klonopin in the morning too to help control my daytime anxiety? but i guess i'll just have to see how this works.
Namaste, Zoloft is an antidepressant in a group of drugs called selective serotonin reuptake inhibitors (SSRIs). Zoloft affects chemicals in the brain that may become unbalanced and cause depression, panic, anxiety, or obsessive-compulsive symptoms. Zoloft is used to treat depression, obsessive-compulsive disorder, panic disorder, anxiety disorders, post-traumatic stress disorder (PTSD), and premenstrual dysphoric disorder (PMDD).
Zoloft is very stimulating in the first few weeks, I remember having no appetite and feeling very edgy and agitated.. I was prescribed trazadone at the same time but I'm not sure if that was to counteract the Zoloft insomnia or because my depression seemed resistant to treatment. Kat, how long have you been on the Zoloft? It needs at least 4 weeks to become effective, and might need increasing..
I still have a bit of an anxious feeling an hour after I take Zoloft. I take it in the morning and I've noticed I feel more normal when I get up almost like Zoloft is weak in my system so I don't have the effects of it. This indicates to me maybe it is the Zoloft causing the weirdness. Ahhhhhh. As usual I'm thinking too much.
hello I have been on Zoloft for 6 days feeling bad. I found I had more anxiety at night and the heartburn is bad felt like I was going to explode with heat. I know it takes 3-4 weeks so I'm trying to be patient. Does it get better anyone had to switch from the night to the morning?
no problems at all...i want to start tx in like 3 months or so...will this fatigue go away in a week or so...makes me wonder how many zombies are out there driving around eating this stuff like candy...i just want to head off mental trouble while on tx.....thanks...
I have had what seems like alot of side effects but i am not sure. The first night i had insomnia, and woke up in the bathroom ( d) not vomiting. Then i was nauseated, lost my appetite ( still dont have much of one) I drink lots of water, i mean alot. I have this gagging sensation that comes and goes but could be associated with acid reflux because i have seem to have that every time i eat.
Thank you. I already take it at night. I don't want to be on such a low dose that I don't get a good effect from it. I'm sure what to do. I have to get my anxiety under control. The Zoloft is helping so I don't want to stop taking it. I appreciate your help. This forum is the best!
Hello and welcome to the forum, Did the Zoloft come first, then the effexor, back to the Zoloft. I am having a hard time understanding what is going on. When did you stop the effexor, when did you start the Zoloft back and how long did you take it before feeling the side effects you described.
I'm frightened to hear all of this; i just started Zoloft about 2 months ago, currently I am on 50mg in the morning 25mg at night. I found that when i took it all at once i was experiencing many symptoms, so far splitting it has helped. But I am also on Kloptapns too, which they are hoping to taper me off of, while increasing the Zoloft yet again to 100mg, which they want to keep me on for a year.
' I have had very positive experiences with meds like Zoloft and Lexapro, but remember they can take a good month for you to feel the benefits of it. Whenever I start, stop, or adjust the dosage of a med like Zoloft or Lexapro, I notice some side effects, but they usually subside in a couple of weeks. I also believe that medication is only part of the answer. I believe that the most important step is going through counseling.
I did call my Dr n she wants me to take it in the morning. If I still feel juttery after a week then we will cut the dose in half. I will definitely get you all updated.
I would say most mornings I wake up so fearful of getting ready for work and going on with my day. Like if I get in the shower/go to work, my world will fall apart. I take lexapro 20mg. at night and ativan .5mg 3 times per day. I have found that if I wake up an hour early and take my ativan I am better. A big part is also the way you talk yourself through the feelings. I noticed that I was more negative during my anxiety spells and could even talk myself into having a panic attack.
I mean, I sleep for like two hours and wake up alert and wide awake in the middle of the night. It takes me at least an hour or two to get back to sleep, and the sleep is not full sleep, if you know what I mean. As a result, I have been EXTREMELY fatigued. I drank a red bull today to try and get some energy, and it worked temporarily, but now I am scared to death of the effect it will have on my sleep tonight!! I think the dread of it all is worse than the actual symptoms...
Have you read or are you concerned about the long term affects of long term use of Zoloft? What do you feel is the best time to take zoloft, morning or night?
The crying usually stops after an hour or two. By late afternoon and evening I feel much better. I take the Zoloft in the late morning. I am seeing a psychologist, but she can't prescribe or advise me on medications. I think the Zoloft has made me more anxious than I was before. I never used to shake and tremble. Do you think that any of the medications I am taking would be causing the increase in anxiety? I also had blood work done and everything was normal.
I only went to see the 2nd dr to get another opinion because my regular dr wanted to add more medication to the Zoloft. Now the 2nd dr wants to increase my Zoloft. I almost feel like I should get a 3rd opinion but I might just do what the 2nd dr says but so worried at the same time.
I don't feel all that great on Zoloft. It makes me stay up at night and feel apprehensive in the morning. Is there a better way to treat anxiety? Thanks I was in Viet NAm, a police officer and fire fighter. Now I feel kind of jittery sometimes and saddness at time with crying spell occasionaly.
My question is if there could be any problems taking both Zoloft and Flunitrazepam ? (I take 50mg Zoloft in the morning and 0.5 mg Flunitrazepam at night). I've searched the net but all I could find was that the combination of Zoloft and other CNS active drugs hasn't been studied. I know that I should trust my GP but as I understand Flunitrazepam is pretty strong which is a little scary.
I've also noticed that my anxiety is usually higher first thing in the morning or in the evening after work. On the right medicine, that will eventually go away. Or get less at least. In my experience, I found that the best doctors to discuss the medications with are psychiatrists. They specialize in these types of meds and know more about depression and anxiety than your PCP. Good luck!!!
They will work for you to find the best med. It does sound like the Zoloft is too high in dosage but try it at night to see what happens. I'm sure you want to take care of this before school starts. Make an appt with the doc please. We are here if you need us.
Is it possible that the low dosage is better? How do I know if I really need this medicine at all? Should I continue to take the 50 mgs for a little longer?
all day and unfortunately at night. i have cut back to .25 mgs and started yesterday taking it in the morning so maybe i should just wait and see. i was on prozac 20 mgs daily and did not have this problem. i recently did 2 week long ward stays and i have been unable to sleep since. i ask the doc and he says it is anxiety, i ask about the night sweats and he says the same thing. does anyone else have this problem?
MedHelp Health Answers